# SDR ASAA2024081952258

- Difficulty date: August 19, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 58,329 hours, 17,565 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53013
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LATE FIND) WHILE INSPECTING FOR AN "OK TO INSTALL" L/H LEADING EDGE, FOUND TWO INTERNAL CRACKS AT STA LES 105.26 VERTICAL, SEGMENTS 3 AND 4.  GROUNDED - YES. REPAIRED THE L/H HORIZ STAB AT STA 92.70 3EA LOCATIONS USING MAT BAC1505-100962 T-SECTION, BAC 1490-2793 ANGLE, .012 7075-T6 SHIM PER B737-800 SRM 55-10-09-2R-4. GAINED ACCESS AND ACCOMPLISHED THE HORIZ STAB LOWER SKIN ACCESS PANEL REPAIR USING MAT .071 2024-T3 COVER PLATE, .250 2024-T351 DOUBLER AND SPLICES, AND .071 2024-T3 SHIM PER B737-800 SRM 55-10-01-2R-8. ACCESS PANEL REPAIR IS A CAT "B" REPAIR AND HAS AN INSPECTION THRESHOLD OF 56.000 FLIGHT CYCLES AND AN INTERVAL OF 9,000 FLIGHT CYCLES PER B737-800 SRM 55-10-01-2R-8.5.A. TABLE 203.
